# SDR DALA2017021601331

- Difficulty date: February 15, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 79,974 hours, 35,730 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 1520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSTALLATION OF E7 RACK , WHEN REMOVING PREVIOUS RACK, FOUND DAMAGE TO THE FLOORBEAM AT BS 1520, RBL 45.5,  REPAIRED IAW ERA 554987-14 REV ORIG.
